# SDR CALA2025092309154

- Difficulty date: August 1, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FURTHER EVALUATION FOUND CORROSION OUT OF LIMITS ON FWD WET AREA FLOORBEAM BS 344, LBL 55, REQUIRES REPAIR.  REPAIRED FWD WET AREA FLOORBEAM BS 344, LBL 55 IAW ECRA 5310-086773
